A 25-year-old female asked:
I had an iud mirena (levonorgestrel) inserted on 09/29//2014 and for two months my period last for more than two weeks stop for 3-4 days and come back. what is wrong?
1 doctor answer • 1 doctor weighed in
Specializes in Pediatrics
Hormonal imbalance: It looks like you have some hormonal imbalance. I suggest that you go back to your doctor and discuss options. You should not be bleeding for so long, You will need your iron checked as you might be anemic with all this blood loss
Created for people with ongoing healthcare needs but benefits everyone.
3.5k viewsAnswered >2 years ago
Last updated Dec 23, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.